| Catalog Number |
362035 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: details of complaint (reported issue): "air in line - not visible and unresolved." impact to patient: delay in treatment, interruptions to clinical care due to time required to resolve alarms.Action(s) taken changed out pump (isolate and send to bioengineering department), followed b braun tips to resolve alarms (air-in-line and occlusion), repeated priming to clear air, tubing replaced (triple bag and send to material management), other.Medication / fluid fentanyl infusion.Iv rate 50mcg/hr.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformance's were noted during the in process or final product inspection.Five retains from the reported lot number were tested and passed per specification.No sample was provided for evaluation.Based on the data from the investigation, the root cause of the reported incident was unable to be determined.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.